# SDR SWIA202265257

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 39,756 hours, 35,567 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L MAIN AND R MAIN DID NOT COME DOWN WHEN LANDING GEAR WERE LOWERED ON APPROACH. THE F/A HEARD A BANG OR POP FOLLOWED BY A GRINDING SOUND ON TAKEOFF/DEPARTURE. SHE INFORMED US OF THIS AT 10,000 FEET OUT OF STERILE COCKPIT. WITH NO ABNORMAL MESSAGES OR PRESSURIZES CHANGES, WE CONTINUED TO TVC. ON APPROACH THE L AND R MAIN DID NOT COME DOWN, BUT THE NOSE GEAR DID. AFTER TRYING QRH PROCEDURES THE NORMAL LANDING GEAR PROCEDURE DIDNÂ€™T WORK. THE MANUAL GEAR EXTENSION PROCEDURE DID PROVIDE THREE GREEN DOWN LANDING. WE LANDED AND TAXIED TO GATE WITHOUT FURTHER MECHANICAL PROBLEMS. UNABLE TO RESTORE MANUAL GEAR EXTENSION HANDLE. THE THREE GEAR ARE PINNED.  (FLIGHT 5607 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24447303 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP 24447373 FOR TROUBLESHOOTING OF NOSE DOOR OPEN, AND GEAR DISAGREE MESSAGES / SEE CP 24448804 FOR INSTALL OF NLG CENTERING BRACKET / SEE CP 24448783 FOR INSTALL OF NLG WOW 2 HARNESS / SEE CP 24463799 FOR PERFORMING OF GEAR SWINGS / PERFORMED OPEARTIONAL CHECK OF PSS IN REF AMM 32-61-00, AND OPERATIONAL CHECK OF NOSE WHEEL STEERING IN REF AMM 32-51-00. / OPS CHECK GOOD AT THIS TIME."
